Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.
    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/hepatitis-c/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    1st dose of Pegasys and Ribavirin
    avatar
    moomoo92567 posted:
    This is my 1st time talking about this so bare with me. My hubby(63yrs. old) of 17yrs had a liver transplant 7yrs. ago because of Hep. C. A miracle and a tragedy happened and we received a friends sons(26yrs old) liver. While in hospital drs. said liver was failing on 2 different occasions. Hubby refused to let them remove liver, and both times liver recouped. Drs. are perplexed and said that neither turnaround should of happened. Then while in MRI, unattended and unsupervised, he died, but was revived and survived. Since his release from hospital he has a wonderful outcome with very few problems, attributed to the regimen of post transplant antirejection meds. Since it has been 7ys. and 2 blood test ago his levels were off. The drs. decided to start him on another regimen of meds., Pegasys and Ribavirin. His 1st shot ever was this afternoon, and by evening he was feverish, lethargic, and having full body muscle spasms. I am scared of what the morning will bring for him. I have read everything I can find both by medical personnel and others with the same disease and their families, and transplant patients. The info I have read is worrisome. The new meds and it adverse effects is my biggest concern. Especially because I had a friend on the same regimen whose virus became undetectable and within 10months he had died. Now here I read many ppl have had the same problem with virus coming out of "remission" after a short time, and having severe adverse debilitating reactions to meds. I would love to hear from anyone that is in same situation or had a positive lasting outcome after meds. regimen. My heart is with all of you and your loved ones. I wish all peace and happiness.
     
    avatar
    oldtiff47 responded:
    HERE IS A SITE THAT MAY HELP ALL OF YOU
    http://www.hepcsurvivalguide.org/comboguide.htm

    KEEP GREAT NOTES TO SHARE WITH HIS MD'S AS TO HOW TX(TREATMENT)...

    THIS IS EVEN HARDER ON TP PATIENTS BECAUSE THEY ARE ALSO ON ANTI-REJECTION MEDS.....
    IF YOU EVER HAVE QUESTIONS ALWAY CALL YOUR MD THEY KNOW HIS LABS AND HOW HE IS DOING ....

    PLEASE KEEP US POSTED AS TO HOW IT IS GOING...

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!


    Helpful Tips

    Knowing your vitamins
    As many of you have heard pro-biotics are extremely important to good intestinal health. As is Zinc. I think that it is really important to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.